THROUGHPUT UPPER-BOUNDS FOR OPEN MARKOVIAN QUEUING-NETWORKS WITH BLOCKING

We present a simple but effective decomposition method which yields tight throughput upper bounds for open Markovian finite-buffered queueing networks under any commonly used blocking mechanism. This method is first elaborated on with three specialized network configurations, tandem, split and merge, and then extended to a general configuration. Also shown is that the existing throughput-bounding methods for open queueing networks with blocking can be improved via duality consideration. Computational experiments confirm that our method is superior to all other existing methods.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1995-04
Language
ENG
Keywords

QUEUING-NETWORKS; FINITE BUFFERS; EQUIVALENCIES

Citation

COMPUTERS INDUSTRIAL ENGINEERING, v.28, no.2, pp.351 - 365

ISSN
0360-8352
URI
http://hdl.handle.net/10203/4830
Appears in Collection
NE-Journal Papers(저널논문)
  • Hit : 316
  • Download : 6
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0